# SDR IPXA2021052869920

- Difficulty date: May 9, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: A5451506320600
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ENG #1 AFT PYLON LOWER SPAR CRACKED IN POINT OF CONNECTION WITH PRESSURIZATION LINE. BTW RIB 19-RIB 20REMOVED AND REPLACED IAW SRM 51-40-21
